MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT TACROLIMUS REAGENT KIT; ENZYME IMMUNOASSAY, TRACROLIMUS

ABBOTT LABORATORIES ARCHITECT TACROLIMUS REAGENT KIT; ENZYME IMMUNOASSAY, TRACROLIMUS
Model Number 1L77-25
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Patient identifier : sid (b)(6).
 
Event or Problem Description
The customer reported falsely elevated architect tacrolimus results for a patient.The following data was provided (reference range = 2 ¿ 30 ng/ml): on (b)(6) 2020 sid (b)(6) = initial result = > 30.0 ng/ml, dilution 1:2 result = > 60.0 ng/ml, dilution 1:3 result = > 90.0 ng/ml, dilution 1:4 result = >120.0 ng/ml, dilution 1:7 result = 148.2 ng/ml, dilution 1:10 result = 154.1 ng/ml; new blood collection of patient = result = approx.15 ng/ml there was no impact to patient management reported.
 
Additional Manufacturer Narrative
The complaint investigation was performed for observed falsely elevated architect tacrolimus results which included a search for similar complaints, and the review of complaint text, trending data, labeling, and device history records.Return testing was not completed as returns were not available.The complaint review did not identify an increase in complaint activity related to the falsely elevated results.Trending review determined no trends were identified for the reagent related to the issue.Accuracy testing was performed using an internal tacrolimus panel which mimic patient samples was tested with a retained kit of the reagent lot 14029m800.All specifications were met indicating that the lot is performing acceptably.Device history record review on lot 14029m800 did not show any potential non-conformances, or deviations.Labeling was reviewed and found to adequately address the issue under review.Based on the investigation, no systemic issue or deficiency of the architect tacrolimus reagent lot 14029m800 was identified.

Brand Name
ARCHITECT TACROLIMUS REAGENT KIT
Common Device Name
ENZYME IMMUNOASSAY, TRACROLIMUS
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064
MDR Report Key11016890
Report Number1415939-2020-00175
Device Sequence Number4260249
Product Code MLM
UDI-Device Identifier00380740001377
UDI-Public00380740001377
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K070820
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/10/2021
Device Model Number1L77-25
Device Catalogue Number01L77-25
Device Lot Number14029M800
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/08/2020
Supplement Date Received by Manufacturer02/09/2021
Initial Report FDA Received Date12/16/2020
Supplement Report FDA Received Date02/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2K PROC MOD, 03M74-01, (B)(4); ARC I2K PROC MOD, 03M74-01, (B)(4)